CSpace

Browse/Search Results:  1-10 of 104 Help

Selected(0)Clear Items/Page:    Sort:
Gradient estimates and Liouville theorems for nonlinear parabolic equations on noncompact Riemannian manifolds 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 15, 页码: 5141-5146
Authors:  Zhu, Xiaobao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Gradient estimates  Nonlinear parabolic equations  Liouville theorems  
A comparative study of approximate symmetry and approximate homotopy symmetry to a class of perturbed nonlinear wave equations 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 13, 页码: 4300-4318
Authors:  Zhang, Zhiyong;  Chen, Yufu
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Approximate symmetry  Optimal system  Reduction  Approximate homotopy symmetry  
Boundary controllability for the quasi-linear wave equations coupled in parallel 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2011, 卷号: 74, 期号: 12, 页码: 4203-4222
Authors:  Deng, Li;  Rao, Bopeng;  Yao, Peng-Fei
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Coupled quasi-linear wave equations  Exact controllability  Riemannian metric  
Scattering for the focusing (H) over dot(1/2)-critical Hartree equation in energy space 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2010, 卷号: 73, 期号: 4, 页码: 1043-1056
Authors:  Gao, Yanfang;  Wu, Haigen
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Hartree equation  Scattering  Profile decomposition  Blow-up  
On exponential stability of a semilinear wave equation with variable coefficients under the nonlinear boundary feedback 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 12, 页码: 5961-5978
Authors:  Guo, Bao-Zhu;  Shao, Zhi-Chao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Semilinear wave equation  Nonlinear boundary feedback  Riemannian geometry method  Variable coefficients  
Existence of solutions for a class of semilinear elliptic equations with the Robin boundary value condition 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 3292-3298
Authors:  Shi, Shujun;  Li, Shujie
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Existence of solutions  Robin boundary value problem  Local linking  
Existence results for some nonlinear elliptic systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 7-8, 页码: 2840-2846
Authors:  Zhang, Jihui;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Weak solution  Nonlinear elliptic system  Variational methods  
Homoclinics for asymptotically quadratic and superquadratic Hamiltonian systems 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 5-6, 页码: 1395-1413
Authors:  Ding, Yanheng;  Lee, Cheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Asymptotically quadratic and superquadratic Hamiltonian systems  Infinitely many homoclinics  
Multiple semiclassical solutions for the nonlinear Maxwell-Schrodinger system 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 3-4, 页码: 730-739
Authors:  Yang, Minbo;  Shen, Zifei;  Ding, Yanheng
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Maxwell-Schrodinger system  Semiclassical solution  Variational methods  
Positive almost periodic solutions of some neutral integral equation 期刊论文
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2009, 卷号: 71, 期号: 1-2, 页码: 141-148
Authors:  Xu, Bin;  Zhang, Zhitao
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Almost periodicity  Neutral integral equation  Mixed monotone operators